Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 104, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 26, 2017, 1:32 PM CDT for Smith County, Upshur County, Wood County, Texas. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2017, 1:32 PM CDT (18:32 UTC)
- Expired
- Apr 26, 2017, 2:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Smith County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 142 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 1:36 PM CDT | HAIL 1 | 1 Sse Lindale, TX | |
| Apr 26, 1:38 PM CDT | TSTM WND GST 60 | 5 Nw Tyler, TX | |
| Apr 26, 1:40 PM CDT | HAIL 0.75 | 3 Nw Tyler, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 10:08 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 6.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 761 J/kg
- Mixed-layer CIN
- -435 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
397
WUUS54 KSHV 261832
SVRSHV
TXC423-459-499-261915-
/O.NEW.KSHV.SV.W.0104.170426T1832Z-170426T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
132 PM CDT WED APR 26 2017
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Central Smith County in northeastern Texas...
Southeastern Wood County in northeastern Texas...
Western Upshur County in northeastern Texas...
* Until 215 PM CDT
* At 132 PM CDT, a severe thunderstorm was located over Lindale, or
11 miles southeast of Mineola, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Tyler, Gladewater, Gilmer, Lindale, Big Sandy, Hawkins, East
Mountain, Rosewood, Hoard, West Mountain, Winona, Union Grove, Red
Springs, Perryville, Carroll, Bettie, Grice and Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
A tornado watch remains in effect until 500 PM CDT for northeastern
Texas.
LAT...LON 3291 9514 3290 9502 3264 9481 3228 9545
3230 9545 3231 9546 3237 9545 3237 9547
3239 9550 3242 9551 3248 9559 3253 9559
TIME...MOT...LOC 1832Z 231DEG 49KT 3252 9539
HAIL...1.00IN
WIND...60MPH
$$
132 follow-up statements
301
WWUS54 KSHV 261848
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
148 PM CDT WED APR 26 2017
TXC423-459-499-261915-
/O.CON.KSHV.SV.W.0104.000000T0000Z-170426T1915Z/
Smith TX-Wood TX-Upshur TX-
148 PM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHEASTERN SMITH...SOUTHEASTERN WOOD AND WESTERN UPSHUR
COUNTIES...
At 148 PM CDT, a severe thunderstorm was located near Hawkins, or 15
miles north of Tyler, moving northeast at 60 mph. Hail to near one
inch was reported earlier with this storm near Lindale.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gladewater, Gilmer, Big Sandy, Hawkins, East Mountain, Rosewood,
Hoard, West Mountain, Winona, Union Grove, Red Springs, Perryville,
Bettie, Grice and Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A tornado watch remains in effect until 500 PM CDT for northeastern
Texas.
LAT...LON 3291 9514 3290 9502 3264 9481 3238 9528
3267 9542
TIME...MOT...LOC 1848Z 228DEG 52KT 3255 9524
HAIL...1.00IN
WIND...60MPH
$$
13274
WWUS54 KSHV 261903
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
203 PM CDT WED APR 26 2017
TXC423-459-499-261915-
/O.CON.KSHV.SV.W.0104.000000T0000Z-170426T1915Z/
Smith TX-Wood TX-Upshur TX-
203 PM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHEASTERN SMITH...EAST CENTRAL WOOD AND WESTERN UPSHUR
COUNTIES...
At 202 PM CDT, a severe thunderstorm was located near Rosewood, or 7
miles southwest of Gilmer, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gladewater, Gilmer, Big Sandy, East Mountain, Rosewood, West
Mountain, Union Grove, Perryville, Bettie, Grice and Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A tornado watch remains in effect until 500 PM CDT for northeastern
Texas.
LAT...LON 3291 9514 3290 9502 3264 9481 3247 9512
3283 9524
TIME...MOT...LOC 1902Z 231DEG 49KT 3268 9505
HAIL...1.00IN
WIND...60MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 1:11 PM CDT, 21 minutes earlier.
Area forecast discussion, Apr 26, 1:11 PM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
111 PM CDT Wed Apr 26 2017
.AVIATION...
For the ArkLaTex, Squall line coming together near KTYR/KTXK/KLIT
moving E at 30KTS. At this pace 19Z-01Z is currently in TAFS with
all terminals sporting tempo groups for wind to 40KT and 1sm, of
course some variation will occur and further amendments to follow
observed pace on our radar. Sfc winds are S/SE over LA, but SW/S
over TX with the former potentially tornadic this aftn with decent
heating. W/NW will follow convection closely and strong sustained
values will quickly drop off W to E with only weak high pressure.
/24/
&&
.PREV DISCUSSION... /issued 105 PM CDT Wed Apr 26 2017/
UPDATE...
Leading edge of cold front early this Wednesday afternoon has
moved through KDEQ, SE OK, and Mineola, TX. Have already updated
gridded and text forecasts to remove Severe TSTM watch from NE TX
and SE OK. /VIII/.
PREV DISCUSSION... /issued 1145 AM CDT Wed Apr 26 2017/
UPDATE...
Just updated gridded forecasts for high temperature trends rising
into the lower to mid 80s across N LA and E TX this afternoon.
Will update the text forecasts as well by noon.
Also will update forecasts to remove mention of Severe TSTM Watch
expiration at 1 pm from Red River and Morris Counties in NE TX
and McCurtain County in SE OK. /VIII/.
PREV DISCUSSION... /issued 1026 AM CDT Wed Apr 26 2017/
UPDATE...
Will update zones for the issuance of Tornado Watch 162 issuance
effective until 5 pm. The cap discussed in the previous discussion
should inhibit convection across the southern half of the ArkLaTex
region until after lunchtime. A special 18Z RAOB will diagnose the
cap strength again early this afternoon. /VIII/.
PREV DISCUSSION... /issued 946 AM CDT Wed Apr 26 2017/
DISCUSSION...
A cold front extended across extreme W AR through extreme SE OK and
through the DFW metroplex this mid Wednesday. Along and ahead of the
front, expect an unstable airmass to continue through this evening
with CAPE approaching 3000 J/kg. That said, severe TSTMS will not
develop until lunchtime at best with a 8 deg C cap in place from 850
to 830 Hpa.
A lake wind advisory will remain in effect through 9 pm this
Wednesday evening and will likely be extended through 1 am Thursday.
&&
PREV DISCUSSION... /issued 612 AM CDT Wed Apr 26 2017/
UPDATE...
A line of showers and thunderstorms have developed across southern
and southeastern OK and north central TX early this morning along
the cold front, as anticipated. This activity will continue to
slowly shift east towards the Four-State Region. Neighboring NWS
offices are issuing warnings for portions of the line and thus a
Severe Thunderstorm Watch is now in effect until 1 pm CDT this
afternoon for portions of northeast TX, southeast OK and
southwest AR. Have updated the weather package to reflect this
watch and add severe wording to the morning weather.
PREV DISCUSSION... /issued 356 AM CDT Wed Apr 26 2017/
DISCUSSION...
An UA trough was digging east-southeast across the Southern Plains
early this morning, resulting in the sharpening of southwest flow
aloft across the Four-State Region. This disturbance has already
aided in the development of a line of showers and thunderstorms
across portions of east OK, northwest AR into southwest MO. Adequate
instability has led to the issuance of several warnings along the
leading edge of the line, which is a tell-tell sign of what is to
come for the ARKLATEX later today.
Persistent sfc srly flow and a LLJ of 30-40 kts has led to a
surge in low level moisture, with dewpoints having climbed into
the 60s /and a few 70s/ across the entire CWA early this morning.
The aforementioned UA trough is expected to move across the region
late this aftn/early this evening and as such, a 75+ kt 500 mb
jet will infringe upon the area causing significant mid-upper
level height falls. UL support will be on the rise with MUCAPE
values increasing to between 2500-3500 j/kg and 0-6 km bulk
shear of 40-70 kts. It is interesting to note that model solutions
depict the highest aforementioned severe indices to be across
portions of southwest AR, extreme northeast TX and northern LA,
which is why the Storm Prediction Center highlights these areas
with a Moderate Risk. In addition, within the same areas, 0-1 km
helicity values are progged to increase into the 200-300 m2/s2
range. What this all implies is the potential for storms to become
severe with large hail, damaging wind gusts and isolated
tornadoes the primary threats. Model solutions exhibit the precip
activity to evolve as follows: Isolated showers and thunderstorms
may develop just about anywhere ahead of the main convection mid-
late this morning due to increased daytime destabilization.
Attention will quickly turn to a line of storms that will develop
along a rather breezy cold front across north central TX and
southeast OK late this morning/early this aftn, which is expected
to impinge on the area from west to east through the aftn and into
the evening hours. Precip will come to an end across the eastern
zones aoa midnight. Although isolated tornadoes can not be ruled
out, current thinking is that as the precip activity evolves into
a more linear nature, it will become lesser of a threat as opposed
to large hail and damaging wind gusts. Furthermore, can not rule
out moderate rainfall, with The Weather Prediction Center showing
rainfall amounts of 1-2 inches especially north of the Interstate
20 corridor.
As previously mentioned, a rather breezy cold front will move in
across the region today, with pressure rises on the order of 3-5
mb/3 hrs which will lead to west-northwest wind speeds of 20-25
mph with gusts near 40 mph /and possibly higher if convectively
driven/. As a result, a Lake Wind Advisory is in effect from 9 am
this morning /wind speeds increasing initially across southeast Ok
and northeast TX during the early morning hours/ to 9 pm CDT this
evening, as the convection and pressure gradient will commence to
demise/relax.
We will get a reprieve from the wet and windy conditions tomorrow
as sfc ridging settles across the area. Temps will be in the 70s
/with a few 80s/ similar to what is expected today so the CAA
which will be ushered in by today/s cold front will not be overly
cold. However, temps will soar into the 80s /and perhaps a few 90s
across the southern zones/ by Friday courtesy of a retreating
warm front. This front will settle across the far northern zones
which may be a focus for thunderstorm development along and north
of the front during the aftn when daytime destabilization is
maximized. What is interesting to note is that 0-6 km bulk shear
of 40-50 kts and MUCAPE aoa 2000 j/kg could aid in the development
of strong to severe storms with hail and gusty winds the main
threats /but can not rule out isolated tornadoes/.
The unsettled weather pattern will continue as we head into the
weekend which could be our next widespread severe wx maker. This UA
trough is progged to close off whilst digging east-southeast across
the Four-Corners region on Saturday morning to across the Southern
Plains Saturday night/early Sunday morning, and finally the center
of the low ejects northeast to near the Great Lakes region Monday
morning. The GFS is slightly quicker in ending the precip than
the ECMWF so some fine details still need to be ironed out.
Keeping that in mind, scattered showers and thunderstorms will be
ongoing Friday night/early Saturday morning near the lingering
warm front, but the best widespread convection is expected to
develop along a cold front, and impact the region from west to
east Saturday evening through Sunday. Once again, significant
instability and deep-layer wind shear will exist with this
disturbance, raising concern for large hail, damaging wind gusts
and isolated tornadoes. Furthermore, model solutions continue to
insist that this could also shape out to become a flood event with
PWATS soaring into the 1.30-1.90 inch range. The Weather
Prediction Center depicts rainfall amounts of 1-6 inches with
highest amounts noted across portions of southeast OK, extreme
northeast TX, southwest AR and northern LA /valid from 12Z
Saturday through 12Z Monday/. Thereafter, quiet wx will ensue and
temps will gradually rebound from the 60s and 70s of this weekend
into the 70s and 80s by Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 85 48 78 62 / 60 30 10 10
MLU 85 52 77 60 / 50 50 10 10
DEQ 72 42 75 56 / 90 30 0 10
TXK 82 46 76 59 / 80 40 0 10
ELD 82 48 76 58 / 80 60 10 10
TYR 82 47 80 64 / 60 20 0 10
GGG 84 46 79 63 / 60 20 0 10
LFK 85 51 85 65 / 50 20 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 9 PM CDT this evening for ARZ050-051-
059>061-070>073.
LA...Lake Wind Advisory until 9 PM CDT this evening for LAZ001>006-
010>014-017>022.
OK...Lake Wind Advisory until 9 PM CDT this evening for OKZ077.
TX...Lake Wind Advisory until 9 PM CDT this evening for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
24/08/29Hazardous weather outlook, Apr 26, 11:19 AM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1119 AM CDT Wed Apr 26 2017 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-271630- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1119 AM CDT Wed Apr 26 2017 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... A potent cold front will move across the Four State Region through this evening. Very strong southerly winds ahead of the cold front will increase instability across the region, leading to the development of a line of thunderstorms along the front. Some of the thunderstorms will be severe with large hail, damaging wind gusts, and an isolated tornado or two across the northern half of the ArkLaTex region. In addition, windy conditions will occur along, ahead, and just behind the cold front, with sustained wind speeds increasing into the 15 to 25 mph range, with gusts nearing 40 mph or higher this afternoon through this evening. A Lake Wind Advisory is therefore in effect from through 9 pm this Wednesday evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Very warm, humid, and unstable conditions will return to the region by Friday as a warm front lifts back north, with isolated to scattered showers and thunderstorms possible along and north of this returning front Thursday night and Friday. An isolated severe thunderstorm can not be ruled out Friday with this activity. The approach of another upper level disturbance for the weekend will result in the development of a line of thunderstorms along a cold front, that will move across the Four State Region from west to east during Saturday night into Sunday morning. Once again, strong wind shear and instability may lead to some of the thunderstorms becoming strong to severe. In addition, very heavy rainfall upwards to a foot is possible across portions of central and southern Arkansas during this upcoming weekend. Accordingly, the flooding threat increases markedly this weekend and early next week as Arkansas rivers and bayous respond to the heavy rainfall. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be required early this Wednesday afternoon through this Wednesday evening. VIII.
In the hours before
Special weather statement, Apr 26, 12:06 PM CDT, 1 hour 26 minutes before
Special Weather Statement National Weather Service Shreveport LA 1206 PM CDT WED APR 26 2017 ARZ050-059-OKZ077-TXZ097-261745- Sevier AR-Little River AR-McCurtain OK-Bowie TX- 1206 PM CDT WED APR 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LITTLE RIVER...SOUTHERN SEVIER...SOUTHEASTERN MCCURTAIN AND NORTHWESTERN BOWIE COUNTIES UNTIL 1245 PM CDT... At 1206 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southwest of Foreman, moving northeast at 55 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... De Queen, Horatio, Foreman, Lockesburg, Winthrop, Ben Lomond, Arkinda, Oak Grove, Almont, Moon, Cerrogordo, Central, Shinewell, Wallace, Tom, America, West Line, Bellview and West Otis. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Shreveport. && A tornado watch remains in effect until 500 PM CDT for southwestern Arkansas...and northeastern Texas. A severe thunderstorm watch remains in effect until 100 PM CDT for southeastern Oklahoma. LAT...LON 3353 9447 3363 9465 3412 9446 3389 9406 TIME...MOT...LOC 1706Z 212DEG 49KT 3365 9451 13
Special weather statement, Apr 26, 12:08 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1208 PM CDT WED APR 26 2017
TXZ096-108-109-261800-
Red River TX-Franklin TX-Titus TX-
1208 PM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN...NORTHERN TITUS
AND SOUTHEASTERN RED RIVER COUNTIES UNTIL 100 PM CDT...
At 1208 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mount Vernon, or 13 miles south of Hagansport, moving northeast at 55
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Mount Pleasant, Boxelder, Mount Vernon, Purley, Wilkerson, Winfield,
Talco, Miller's Cove, Hopewell, Harts Bluff, Lydia and Cuthand.
A tornado watch remains in effect until 500 PM CDT for northeastern
Texas.
A severe thunderstorm watch remains in effect until 100 PM CDT for
northeastern Texas.
LAT...LON 3362 9498 3344 9475 3338 9475 3335 9479
3337 9481 3333 9481 3305 9521 3312 9531
3315 9531
TIME...MOT...LOC 1708Z 220DEG 46KT 3315 9522
13Local storm report, Apr 26, 12:57 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1257 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL 5 NW BEN LOMOND 33.89N 94.17W
04/26/2017 E0.75 INCH SEVIER AR PUBLIC
&&
LFMSpecial weather statement, Apr 26, 1:12 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
112 PM CDT WED APR 26 2017
TXZ108>110-124-261900-
Camp TX-Wood TX-Franklin TX-Titus TX-
112 PM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN...
NORTHEASTERN WOOD...CENTRAL TITUS AND WESTERN CAMP COUNTIES UNTIL 200
PM CDT...
At 112 PM CDT, Doppler radar was tracking a strong thunderstorm near
Scroggins, or near Winnsboro, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mount Pleasant, Pittsburg, Winnsboro, Leesburg, Scroggins, Newsome,
Winfield, Miller's Cove, Rocky Mound, Hopewell, Monticello, Roeder
and Harvard.
A tornado watch remains in effect until 500 PM CDT for northeastern
Texas.
LAT...LON 3331 9503 3314 9481 3309 9482 3285 9524
3292 9532
TIME...MOT...LOC 1812Z 225DEG 31KT 3294 9523
13Special weather statement, Apr 26, 1:13 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
113 PM CDT WED APR 26 2017
TXZ108-110-124-125-261845-
Upshur TX-Camp TX-Wood TX-Franklin TX-
113 PM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN...WOOD...
NORTHWESTERN UPSHUR AND SOUTHWESTERN CAMP COUNTIES UNTIL 145 PM
CDT...
At 113 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mineola, moving northeast at 60 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Mineola, Winnsboro, Quitman, Scroggins, Pleasant Grove, Newsome,
Hainesville, Golden, Perryville, Cypress and Grice.
A tornado watch remains in effect until 500 PM CDT for northeastern
Texas.
LAT...LON 3296 9540 3296 9531 3305 9531 3310 9526
3285 9497 3261 9547 3262 9551 3263 9551
3265 9553 3265 9554 3267 9557 3267 9558
3271 9561 3272 9564 3273 9564
TIME...MOT...LOC 1813Z 231DEG 52KT 3272 9550
13Local storm report, Apr 26, 1:31 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
131 PM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM HAIL QUITMAN 32.80N 95.44W
04/26/2017 E0.88 INCH WOOD TX PUBLIC
NWS CHAT MARGUS BAGWELL WEATHER WATCHER.
&&
LFMThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 12:27 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 21 hr |
| Apr 26, 7:52 AM CDT | Special Weather Statement | SHV | Red River | 38 min |
| Apr 26, 9:10 AM CDT | Special Weather Statement | SHV | Red River | 35 min |
| Apr 26, 9:47 AM CDT | Special Weather Statement | SHV | Red River | 28 min |
| Apr 26, 10:06 AM CDT | Severe Thunderstorm Warning | SHV | Red River | 24 min |
| Apr 26, 12:08 PM CDT | Special Weather Statement | SHV | Franklin | 52 min |
| Apr 26, 12:35 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 40 min |
| Apr 26, 1:12 PM CDT | Special Weather Statement | SHV | Titus | 48 min |
| Apr 26, 1:13 PM CDT | Special Weather Statement | SHV | Wood | 32 min |
| Apr 26, 2:16 PM CDT | Special Weather Statement | SHV | Cass | 44 min |
| Apr 26, 2:19 PM CDT | Special Weather Statement | SHV | Gregg, Smith | 41 min |
| Apr 26, 2:37 PM CDT | Special Weather Statement | SHV | Gregg | 38 min |
| Apr 26, 3:09 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 17 min |
| Apr 26, 3:19 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk | 41 min |
| Apr 26, 3:46 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches | 24 min |
| Apr 26, 4:33 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 42 min |
| Apr 26, 5:00 PM CDT | Severe Thunderstorm Warning | SHV | Angelina | 33 min |
| Apr 26, 5:29 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Sabine, San Augustine | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.